Your Frequent Questions Answered (Facebook LIVE Replay 6/9/21)

7 replies
  1. PAT
    PAT says:

    I AM CURRENTLY TAKING TRAZADONE 100 MG AT NIGHT FOR SLEEP. CAN I TAKE THE 5 HTP? I AM LOOKING AT GETTING THE QUICK START PROGRAM. THANK YOU.

    Reply
    • Dr. Rodger Murphree & Team
      Dr. Rodger Murphree & Team says:

      Pat, There is a very rare instance where using traZODone together with 5-hydroxytryptophan can increase the risk of a rare but serious condition called the serotonin syndrome, which may include symptoms such as confusion, hallucination, seizure, extreme changes in blood pressure, increased heart rate, fever, excessive sweating, shivering or shaking, etc. This is a very rare situation, but it is possible. Most people will have no problem taking it.

      Reply
  2. Janet T.
    Janet T. says:

    Will you help me to get off Trazadone please. I have been taking 50 mg trazadone for 4 months and adding 200mg of 5-Htp plus 5mg of sublingual melatonin. Plus 200mg magnesium. Plus 100mg Glycine, plus 300 Phosphatidylserine at 9:00pm. Going to bed at 10:pm and still awake at 2:am. Then taking more melatonin–only getting about 4 hours sleep. This has been going on for most of a year. Can you give me a better protocol, please. I am GF, DF, no sugar and otherwise mostly healthy. I think it is adrenal issue. Please advise. I do not nap during the day. I have trouble functioning on 4 hrs. sleep and know that it’s not healthy.

    Reply

Leave a Reply

Want to join the discussion?
Feel free to contribute!

Leave a Reply

Your email address will not be published.